advertisement
Question
Posted by: Anonymous | 2009/07/21

Just a few questions...

Hi, i' ve been using triphasil for the past 4 months but would just like to confirm if all is normal..
since using it i experience a funny taste in my mouth, i usually get my period on the 4th pill &  not the 1st, feel nauseous at times but mostly just after takin it for a while &  extremely tender breasts.
Please advise if all this is normal???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are all normal side effects.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement